# SDR DALA2019020600815

- Difficulty date: February 5, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 69,904 hours, 9,158 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 73.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FLOOR BOARD SUPPORT AT FR 73.5, RBL 80 FOUND CORRODED. REPLACED FLOOR SUPPORT PER SRM 53-00-15-283-001. LP 0932997
